# SDR CA050323004

- Difficulty date: March 3, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) IN CRUISE THE ENGINE EXPERIENCED A POWER LOSS ACCOMPANIED BY A GEARBOX CHIP DETECTOR INDICATION. THE PILOT CARRIED OUT AN EMERGENCY LANDING ON A ROAD-WAY WHICH RESULTED IN DAMAGE TO THE AIRCRAFT.   MFG WILL MONITOR THE INVESTIGATION OF THIS INCIDENT AND WILL ADVISE OF ROOT CAUSE, ONCE DETERMINED.
